# SDR C2XA02IA250

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145
- Aircraft serial: 145665
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1980101
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTED THAT THE SERVICE DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE CONNECTED THE EMERGENCY LIGHT TO THE CONNECTOR, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
